Über die Torsionszahlen der alternierenden Knoten

C. Bankwitz

Mathematische Annalen (1930)

  • Volume: 103, page 145-161
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bankwitz, C.. "Über die Torsionszahlen der alternierenden Knoten." Mathematische Annalen 103 (1930): 145-161. <http://eudml.org/doc/159419>.

author = {Bankwitz, C.},
journal = {Mathematische Annalen},
pages = {145-161},
title = {Über die Torsionszahlen der alternierenden Knoten},
url = {http://eudml.org/doc/159419},
volume = {103},
year = {1930},

AU - Bankwitz, C.
TI - Über die Torsionszahlen der alternierenden Knoten
JO - Mathematische Annalen
PY - 1930
VL - 103
SP - 145
EP - 161
UR - http://eudml.org/doc/159419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.